Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 28, NWS Springfield, MO

January 8, 2008Pulaski County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jan 8, 2008, 3:31 AM CST for Pulaski County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 8, 2008, 3:31 AM CST (09:31 UTC)
Expired
Jan 8, 2008, 4:18 AM CST
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Pulaski County, MO

The radar

The Springfield radar (KSGF), 119 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 7, 1:52 PM CSTTornado WatchSPC146 days
Jan 7, 7:48 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 765 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
765 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
955 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 080932
SVRSGF
MOC169-081030-
/O.NEW.KSGF.SV.W.0028.080108T0931Z-080108T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 430 AM CST.

* AT 330 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM RICHLAND TO 15
  MILES SOUTHWEST OF RICHLAND TO 23 MILES SOUTHWEST OF LAQUEY...
  MOVING EAST AT 60 MPH. THESE STORMS ARE CAPABLE OF PRODUCING       
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CROCKER BY 340 AM CST.
  WAYNESVILLE AND ST. ROBERT BY 345 AM CST.
  ST. ROBERT BY 350 AM CST.
  FORT LEONARD WOOD BY 355 AM CST.

THE TOWNS OF OZARK SPRINGS...LAQUEY AND DEVILS ELBOW ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE VERY DANGEROUS SEVERE THUNDERSTORMS. PEOPLE IN THE PATH OF
THESE STORMS CAN EXPECT DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF
CAUSING DAMAGE TO PROPERTY AND UPROOTING LARGE TREES. SEEK SHELTER
INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3799 9203 3760 9203 3760 9222 3761 9222
      3761 9225 3765 9225 3766 9226 3771 9241
      3799 9240
TIME...MOT...LOC 0931Z 271DEG 52KT 3790 9244 3770 9256
          3752 9256

$$

WISE
2 follow-up statements
000 
WWUS53 KSGF 080959
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 AM CST TUE JAN 8 2008

MOC169-081030-
/O.CON.KSGF.SV.W.0028.000000T0000Z-080108T1030Z/
PULASKI MO-
359 AM CST TUE JAN 8 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CST
FOR PULASKI COUNTY...

AT 354 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
CROCKER TO FORT LEONARD WOOD...MOVING EAST AT 60 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF PULASKI
COUNTY.

THESE ARE VERY DANGEROUS SEVERE THUNDERSTORMS. PEOPLE IN THE PATH OF
THESE STORMS CAN EXPECT DESTRUCTIVE STRAIGHT LINE WINDS CAPABLE OF
CAUSING DAMAGE TO PROPERTY AND UPROOTING LARGE TREES. SEEK SHELTER
INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3760 9203 3761 9225 3765 9225 3770 9234
      3799 9235 3799 9203
TIME...MOT...LOC 0959Z 271DEG 52KT 3795 9206 3775 9211
          3762 9208

$$

WISE
000 
WWUS53 KSGF 081018
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
418 AM CST TUE JAN 8 2008

MOC169-081028-
/O.CAN.KSGF.SV.W.0028.000000T0000Z-080108T1030Z/
PULASKI MO-
418 AM CST TUE JAN 8 2008

...THE SEVERE THUNDERSTORM WARNING FOR PULASKI COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3760 9203 3761 9225 3765 9225 3770 9234
      3799 9235 3799 9203
TIME...MOT...LOC 1018Z 271DEG 52KT 3794 9171 3774 9176
          3761 9173

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 8, 2:26 AM CST, 1 hour 5 minutes earlier.

Area forecast discussion, Jan 8, 2:26 AM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 AM CST TUE JAN 8 2008

.DISCUSSION...

MAJOR SEVERE WEATHER OUTBREAK CONTINUES ACROSS THE FORECAST AREA.
NUMEROUS LONG TRACK SUPERCELL THUNDERSTORMS DEVELOPED MONDAY
EVENING AND EARLY TUESDAY MORNING AS A STRONG UPPER LEVEL STORM
SYSTEM KICKED INTO THE PLAINS. THUNDERSTORMS PRODUCED SEVERAL
DAMAGING TORNADOES CAUSING FATALITIES AND INJURIES...LARGE HAIL...
FLASH FLOODING AND DAMAGING WINDS ACROSS THE FORECAST AREA. THE
SPRINGFIELD NATIONAL WEATHER SERVICE FORECAST OFFICE WILL BE
SENDING OUT SEVERAL DAMAGE ASSESSMENT TEAMS THIS MORNING. EMERGENCY
MANAGERS AND LOCAL OFFICIALS ARE ENCOURAGED TO CALL OUR OFFICE
WITH DAMAGE REPORTS.

WATER VAPOR IMAGERY SHOWS THE CENTER OF THE UPPER LEVEL STORM
SYSTEM LOCATED NEAR THE TEXAS PANHANDLE. SURFACE COLD FRONT
EXTENDS FROM NEAR APPLETON CITY TO NEAR ANDERSON. SURFACE COLD
FRONT WILL TRACK WEST TO EAST ACROSS THE FORECAST AREA AS THE
UPPER LEVEL STORM SYSTEM SWINGS THROUGH THE REGION. ISOLATED
TORNADOES WILL CONTINUE TO BE POSSIBLE AHEAD OF THE SURFACE COLD
FRONT AS HELICITY VALUES RANGE FROM 300 TO 450 M2/S2.
THUNDERSTORMS DIRECTLY ALONG THE FRONT...WILL PRODUCE PRIMARILY
DAMAGING STRAIGHT LINE WINDS. FLASH FLOODING WILL CONTINUE AND
LIKELY WORSEN AS THUNDERSTORMS TRAIN. 03Z KSGF SOUNDING DEPICTED
PRECIPITABLE WATER VALUES OF NEAR 1.25 INCHES...OVER 250 PERCENT
ABOVE NORMAL FOR THIS TIME OF THE YEAR. RADAR STORM TOTAL
PRECIPITATION ESTIMATES...LIKELY A LITTLE HIGH DUE TO HAIL
CONTAMINATION...SHOWS A SWATH OF 5 TO 8 INCHES FROM NEAR ANDERSON
NORTHEAST TO NEAR LYNCHBURG. WITH THE PASSAGE OF THE FRONT...THE
THREAT FOR SEVERE THUNDERSTORMS WILL END TO THE WEST OF THE FRONT.
HOWEVER...ADDITIONAL RAIN SHOWERS ARE LIKELY BEHIND THE FRONT
FURTHER AIDING IN FLOODING.

SURFACE HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT AND WINDS
WILL DECREASE AS THE PRESSURE GRADIENT WEAKENS. DAY SHIFT WILL
NEED TO TAKE A LOOK AT THE POTENTIAL FOR DENSE FOG WITH LIGHT
WINDS AND THE SATURATED GROUND. ANOTHER STORM SYSTEM WILL TRACK
THROUGH THE MIDWEST ON THURSDAY...BRINGING A FRONTAL PASSAGE
THROUGH THE FORECAST AREA. THIS FRONTAL PASSAGE SHOULD BE DRY WITH
LIMITED MOISTURE AVAILABLE TO WORK WITH AND THE STRONGER DYNAMICS
REMAINING NORTH OF THE FORECAST AREA. COLDER AIR WILL SETTLE INTO
THE AREA BEHIND THE FRONT. WITH A BROAD UPPER LEVEL TROUGH OVER
THE REGION...TEMPERATURES FOR THE REST OF THE FORECAST PERIOD WILL
BE CLOSER TO NORMAL WITH NO SIGNIFICANT PRECIPITATION EXPECTED AT
THIS TIME.

ANGLE

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...MVFR WITH OCCASIONAL IFR CONDITIONS WILL
BE POSSIBLE DUE TO TSRA AND SHRA. CONVECTION CONTINUES TO DEVELOP
AND TRACK TO THE NORTHEAST OVER KSGF WITH KJLN ON THE NORTHERN
EDGE OF THE TRAINING CONVECTION. TSRA IS EXPECTED TO TRANSITION
TO SHRA AS ATMOSPHERE STABILIZES AFTER 10Z. MVFR AND IFR CEILINGS
WILL BE POSSIBLE AFTER 10Z WITH CEILINGS IMPROVING TUESDAY
AFTERNOON.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jan 8, 12:32 AM CST, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1232 AM CST TUE JAN 8 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090645-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1232 AM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  SEVERE WEATHER AND FLASH FLOODING WILL REMAIN POSSIBLE THROUGH
  THE OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS WILL BE
  CAPABLE OF PRODUCING LARGE HAIL...DAMAGING STRAIGHT LINE WINDS
  AND POTENTIALLY TORNADOES. THE GREATEST RISK OF SEVERE STORMS
  WILL OCCUR SOUTH OF INTERSTATE 44.

  FLASH FLOODING WILL BECOME AN INCREASING THREAT AS STORMS MOVE
  REPEATEDLY OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF THE INTERSTATE 44
  CORRIDOR TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. A FEW
  STRONG STORMS WILL AGAIN BE POSSIBLE. THE THREAT FOR SEVERE
  STORMS COULD INCREASE TUESDAY ACROSS SOUTH CENTRAL MISSOURI IF
  THE COLD FRONT IS SLOWER TO MOVE OUT OF THE AREA.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE POSSIBLE OVERNIGHT MAINLY SOUTH OF
 INTERSTATE 44.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jan 8, 3:17 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     TSTM WND GST     4 NW SPRINGFIELD        37.24N 93.34W
01/08/2008  M66 MPH          GREENE             MO   ASOS

            ASOS OFFICIAL MEASUREMENT OF 66 MPH.

&&

BARJENBRUCH
Local storm report, Jan 8, 3:21 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     FLASH FLOOD      NIXA                    37.04N 93.29W
01/08/2008                   CHRISTIAN          MO   LAW ENFORCEMENT

            LOW WATER CROSSINGS ACROSS THE COUNTY UNDER WATER.
            SEVERAL ROADS WASHED OUT WITH DEBRIS ON ROADWAYS.

&&

HATCH
Local storm report, Jan 8, 3:23 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     TSTM WND DMG     2 S BATTLEFIELD         37.09N 93.37W
01/08/2008                   CHRISTIAN          MO   TRAINED SPOTTER

            LARGE TREE DOWN ON A HOUSE AND OUTBUILDING BLOWN OVER ON
            NORTH OLD MILL ROAD SOUTH OF BATTLEFIELD.

&&

BARJENBRUCH
Local storm report, Jan 8, 3:24 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     REPUBLIC                37.12N 93.48W
01/08/2008                   GREENE             MO   PUBLIC

            WIDESPREAD MINOR DAMAGE ACROSS THE CITY INCLUDING DOWNED
            LIMBS AND WINDOWS BLOWN OUT.

&&

BARJENBRUCH
Local storm report, Jan 8, 3:25 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 AM     FLASH FLOOD      3 S PIERCE CITY         36.90N 94.00W
01/08/2008                   BARRY              MO   LAW ENFORCEMENT

            HIGHWAY 97 SOUTH OF TOWN FLOODED AND IMPASSABLE.

&&

HATCH
Local storm report, Jan 8, 3:28 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
328 AM CST TUE JAN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     TSTM WND GST     4 N AVA                 37.01N 92.66W
01/08/2008  E70 MPH          DOUGLAS            MO   AMATEUR RADIO

            70 MPH GUST IN MOUNT ZION.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 7, 6:12 PM CSTTornado WarningSGFMcDonald38 min
Jan 7, 6:24 PM CSTTornado WarningSGFDallas, Greene, Webster41 min
Jan 7, 6:29 PM CSTTornado WarningSGFChristian, Lawrence, Stone76 min
Jan 7, 6:33 PM CSTTornado WarningSGFBarry, Newton41 min
Jan 7, 6:41 PM CSTTornado WarningSGFLaclede62 min
Jan 7, 6:49 PM CSTTornado Warning EmergencySGFGreene71 min
Jan 7, 7:01 PM CSTSevere Thunderstorm WarningSGFMorgan59 min
Jan 7, 7:11 PM CSTSevere Thunderstorm WarningSGFPolk34 min
Jan 7, 7:13 PM CSTSevere Thunderstorm WarningSGFLawrence47 min
Jan 7, 7:18 PM CSTTornado WarningSGFPulaski57 min
Jan 7, 7:18 PM CSTTornado WarningSGFChristian, Lawrence57 min
Jan 7, 7:25 PM CSTTornado WarningSGFWebster65 min
Jan 7, 7:30 PM CSTSevere Thunderstorm WarningSGFCamden, Dallas54 min
Jan 7, 7:36 PM CSTTornado WarningSGFGreene69 min
Jan 7, 7:44 PM CSTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 1 more6 hr
Jan 7, 7:50 PM CSTTornado WarningSGFMaries, Phelps42 min
Jan 7, 7:59 PM CSTTornado WarningSGFLaclede, Wright76 min
Jan 7, 8:01 PM CSTTornado WarningSGFMcDonald59 min
Jan 7, 8:11 PM CSTTornado WarningSGFDallas, Webster64 min
Jan 7, 8:21 PM CSTTornado WarningSGFBarry, McDonald54 min
Jan 7, 8:39 PM CSTTornado WarningSGFLaclede, Wright66 min
Jan 7, 8:41 PM CSTSevere Thunderstorm WarningSGFMaries, Miller24 min
Jan 7, 8:42 PM CSTTornado WarningSGFPulaski63 min
Jan 7, 8:46 PM CSTTornado WarningSGFDallas, Greene, Polk74 min
Jan 7, 8:49 PM CSTTornado WarningSGFBarry, Stone71 min
Jan 7, 9:08 PM CSTTornado WarningSGFBarry67 min
Jan 7, 9:12 PM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 4 more6 hr
Jan 7, 9:14 PM CSTTornado WarningSGFMcDonald76 min
Jan 7, 9:18 PM CSTTornado WarningSGFCamden, Pulaski72 min
Jan 7, 9:26 PM CSTSevere Thunderstorm WarningSGFChristian64 min
Jan 7, 9:27 PM CSTTornado WarningSGFMaries, Phelps48 min
Jan 7, 9:30 PM CSTTornado WarningSGFChristian, Stone60 min
Jan 7, 9:32 PM CSTTornado WarningSGFLaclede73 min
Jan 7, 9:46 PM CSTTornado WarningSGFGreene, Webster74 min
Jan 7, 9:50 PM CSTTornado WarningSGFBarry, Stone70 min
Jan 7, 9:55 PM CSTTornado WarningSGFChristian65 min
Jan 7, 10:03 PM CSTTornado WarningSGFMaries53 min
Jan 7, 10:10 PM CSTTornado WarningSGFBarry, Stone65 min
Jan 7, 10:18 PM CSTTornado WarningSGFBarry, McDonald72 min
Jan 7, 10:19 PM CSTTornado WarningSGFWright71 min
Jan 7, 10:51 PM CSTTornado WarningSGFLaclede, Pulaski, Texas39 min
Jan 7, 10:58 PM CSTSevere Thunderstorm WarningSGFLaclede, Pulaski51 min
Jan 7, 11:02 PM CSTSevere Thunderstorm WarningSGFWebster45 min
Jan 7, 11:08 PM CSTSevere Thunderstorm WarningSGFChristian, Greene, Webster67 min
Jan 7, 11:12 PM CSTTornado WarningSGFBarry, Stone63 min
Jan 7, 11:15 PM CSTTornado WarningSGFPhelps60 min
Jan 7, 11:28 PM CSTTornado WarningSGFBarry, McDonald77 min
Jan 7, 11:31 PM CSTSevere Thunderstorm WarningSGFWright22 min
Jan 7, 11:34 PM CSTSevere Thunderstorm WarningSGFPulaski28 min
Jan 7, 11:49 PM CSTSevere Thunderstorm WarningSGFTexas18 min
Jan 7, 11:55 PM CSTSevere Thunderstorm WarningSGFWebster, Wright32 min
Jan 7, 11:57 PM CSTSevere Thunderstorm WarningSGFDent, Phelps32 min
Jan 8, 12:09 AM CSTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence84 min
Jan 8, 12:14 AM CSTSevere Thunderstorm WarningSGFBarry, McDonald, Stone91 min
Jan 8, 12:42 AM CSTTornado WarningSGFChristian, Stone, Taney52 min
Jan 8, 12:44 AM CSTTornado WarningSGFMcDonald52 min
Jan 8, 1:07 AM CSTSevere Thunderstorm WarningSGFBarton, Vernon53 min
Jan 8, 1:16 AM CSTTornado WarningSGFBarry, Newton34 min
Jan 8, 1:20 AM CSTTornado WarningSGFDouglas, Texas, Webster, Wright70 min
Jan 8, 1:28 AM CSTTornado WarningSGFVernon28 min
Jan 8, 1:30 AM CSTFlash Flood WarningSGFBarry, Christian, Greene, Lawrence, McDonald, Newton and 1 more7 hr
Jan 8, 1:30 AM CSTTornado WarningSGFLawrence36 min
Jan 8, 1:37 AM CSTRiver Flood WatchSGFMcDonald35 hr
Jan 8, 1:56 AM CSTTornado WarningSGFBarry18 min
Jan 8, 1:59 AM CSTSevere Thunderstorm WarningSGFGreene61 min
Jan 8, 2:00 AM CSTSevere Thunderstorm WarningSGFBarry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more60 min
Jan 8, 2:07 AM CSTTornado WarningSGFTexas38 min
Jan 8, 2:16 AM CSTSevere Thunderstorm WarningSGFDallas, Polk59 min
Jan 8, 2:19 AM CSTSevere Thunderstorm WarningSGFChristian, Stone26 min
Jan 8, 2:19 AM CSTTornado WarningSGFBarry, McDonald44 min
Jan 8, 2:23 AM CSTRiver Flood WarningSGFMcDonald34 hr
Jan 8, 2:28 AM CSTTornado WarningSGFChristian, Greene51 min
Jan 8, 2:30 AM CSTSevere Thunderstorm WarningSGFDent27 min
Jan 8, 2:31 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory, Polk39 min
Jan 8, 2:38 AM CSTTornado WarningSGFStone51 min
Jan 8, 2:39 AM CSTFlash Flood WarningSGFCamden, Dallas, Laclede, Maries, Miller, Phelps and 5 more5 hr
Jan 8, 2:44 AM CSTSevere Thunderstorm WarningSGFWebster61 min
Jan 8, 2:50 AM CSTTornado WarningSGFChristian47 min
Jan 8, 2:51 AM CSTTornado WarningSGFGreene, Webster39 min
Jan 8, 2:55 AM CSTTornado WarningSGFTaney61 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.